# SDR REX2008F00002

- Difficulty date: June 28, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1888
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 12,734 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE DURING CRUISE, QRH FOLLOWED, EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  FLAP SYSTEM RESET PER BOMBARDIER FIM AND PLACED ON 72 HOUR WATCH.  THE 72 HOUR WATCH PERIOD CLEARED BY REMOVING AND REPLACING THE RT BRAKE POSITION SENSING UNIT (BPSU) IAW BOMBARDIER AMM.  (S)
